# SDR SCNA95228

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65255777
- Condition: Corroded
- Location: Bs 750-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), LEFT LOWER SUPPORT FRAME AT BS 750E TO 740 FOR BODY FAIRINGS WAS FOUND TO HAVE LEVEL 2 CORROSION BEYOND SRM LIMITS.  REMOVED AND REPLACED SUPPORT FRAME IAW B727 51-40-03.
